# SDR COMA9660002

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Defective
- Location: Lt/Rt Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED DURING TAKEOFF ROTATION.  REPLACED THE LT AND RT FLAP BRAKE AND POSITION UNITS.
